# SDR AU970628

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- Propeller: Mcauly D3A32C88
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 554828
- Condition: Cracked
- Location: Engine
- Component: Cont
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKSHAFT CRACKED ON OIL SLINGER FACE - STARTER SHAFT HAD FOUR CRACKED TEETH - CAMSHAFT CRACKED ON GOVERNOR GEAR SPIGOT - CRANKSHAFT GEAR UNSERVICEABLE - TWO COUNTERWEIGHTS UNSERVICEABLE IAW M93-4 - CRANKCASE FRETTING ON BEARING SADDLES - SUSPECT ENGINE SUBJECTED TO A PROPELLER STRIKE
